Alert archive / Nebraska / Wind Chill Advisories in 2014
Wind Chill Advisory 8, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind chill advisory at Feb 25, 2014, 9:17 PM MST for 8 counties in Nebraska. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2014, 9:17 PM MST (04:17 UTC)
- Expired
- Feb 26, 2014, 9:00 AM MST
- In force
- 12 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
881 WWUS45 KCYS 260417 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 917 PM MST TUE FEB 25 2014 ...WINDCHILL ADVISORY IN EFFECT TONIGHT THROUGH WEDNESDAY MORNING... .CLEARING SKIES AND BITTERLY COLD TEMPERATURES TONIGHT WILL COMBINE WITH NORTHWESTERLY WINDS TO CREATE DANGEROUS WIND CHILL TEMPERATURES THE REMAINDER OF TONIGHT INTO WEDNESDAY MORNING. NEZ002-003-095-096-261300- /O.NEW.KCYS.WC.Y.0008.140226T0417Z-140226T1300Z/ DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE 917 PM MST TUE FEB 25 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM MST WEDNESDAY. * WIND CHILL VALUES...MINUS 20 TO MINUS 30 DEGREE WIND CHILLS CAN BE FOUND ACROSS THE NORTHERN NEBRASKA PANHANDLE NORTH OF A LINE FROM ALLIANCE TO TORRINGTON. * IMPACTS...EXPOSED SKIN WILL FREEZE IF LEFT EXPOSED. IF OUT AND ABOUT TONIGHT...ENSURE YOU DRESS IN LAYERS AND COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$
2 follow-up statements
542 WWUS45 KCYS 260910 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 210 AM MST WED FEB 26 2014 ...DANGEROUS WIND CHILLS THROUGH MID MORNING... .DANGEROUS WIND CHILL TEMPERATURES WILL BE FOUND OVER THE NEBRASKA PANHANDLE THE REMAINDER OF TONIGHT INTO MID WEDNESDAY MORNING. NEZ019>021-054-055-261600- /O.EXB.KCYS.WC.Y.0008.000000T0000Z-140226T1600Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 210 AM MST WED FEB 26 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MST THIS MORNING. * WIND CHILL VALUES...MINUS 20 TO MINUS 30 DEGREE WIND CHILLS WILL BE FOUND ACROSS THE NEBRASKA PANHANDLE TONIGHT. * IMPACTS...EXPOSED SKIN WILL FREEZE IF LEFT EXPOSED. IF OUT AND ABOUT TONIGHT...ENSURE YOU DRESS IN LAYERS AND COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ NEZ002-003-095-096-261600- /O.EXT.KCYS.WC.Y.0008.000000T0000Z-140226T1600Z/ DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE 210 AM MST WED FEB 26 2014 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM MST THIS MORNING... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM MST THIS MORNING. * WIND CHILL VALUES...MINUS 20 TO MINUS 30 DEGREE WIND CHILLS WILL BE FOUND ACROSS THE NEBRASKA PANHANDLE. * IMPACTS...EXPOSED SKIN WILL FREEZE IF LEFT EXPOSED. IF OUT AND ABOUT TONIGHT...ENSURE YOU DRESS IN LAYERS AND COVER EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ SML
519 WWUS45 KCYS 261600 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 900 AM MST WED FEB 26 2014 ...IND CHILL ADVISORY FOR THE WESTERN NEBRASKA PANHANDLE WILL EXPIRE AT 9 AM MST THIS MORNING... .TEMPERATURES FROM 5 TO 15 DEGREES COMBINED WITH WIND SPEEDS OF 5 TO 15 MPH WILL CREATE WIND CHILL READINGS FROM 0 TO 10 DEGREES BELOW ZERO THIS MORNING. NEZ002-003-019>021-054-055-095-096-261700- /O.EXP.KCYS.WC.Y.0008.000000T0000Z-140226T1600Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 900 AM MST WED FEB 26 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING... THE WIND CHILL ADVISORY FOR THE WESTERN NEBRASKA PANHANDLE WILL EXPIRE AT 9 AM MST THIS MORNING. * WIND CHILL VALUES...0 TO 10 DEGREES BELOW ZERO THROUGH LATE MORNING. * IMPACTS...IF VENTURING OUTDOORS...DRESS IN LAYERS AND LIMIT TIME OUTSIDE. $$ JAMSKI
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill advisory went out at Feb 25, 7:39 PM MST, 1 hour 38 minutes earlier.
Area forecast discussion, Feb 25, 7:39 PM MST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 739 PM MST TUE FEB 25 2014 .UPDATE... ISSUED AT 737 PM MST TUE FEB 25 2014 LATEST RADAR SHOWING SNOW HAS PRETTY MUCH ENDED ACROSS SOUTHERN WYOMING THIS EVENING AND HAS PUSHED INTO NORTHERN COLORADO. WENT AHEAD AND CANCELLED THE WINTER WEATHER ADVISORY EARLY. UPDATES HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 315 PM MST TUE FEB 25 2014 WATER VAPOR IMAGERY SHOWS THE SHORTWAVE CURRENTLY LOCATED ACROSS NORTHWESTERN WY AND DIVING QUICKLY TO THE SOUTHEAST. WIDESPREAD GENERALLY LIGHT SNOWFALL HAS DEVELOPED SINCE LATE MORNING IN ADVANCE OF THIS SYSTEM. MUCH OF THE CWA IS CURRENTLY IN THE RIGHT ENTRANCE REGION OF THE UPPER JET BUT THIS JET QUICKLY SLIDES OFF TO THE SOUTHEAST. WE HAVE STARTED TO GET SOME MODERATE SNOWFALL RATES OVER PORTIONS OF SOUTHEAST WY WITH THE INCREASE IN LARGE SCALE ASCENT. CURRENT FCSTED SNOWFALL ACCUMULATIONS STILL LOOK ON TRACK WITH 3-5 INCHES OVER PORTIONS OF LARAMIE AND PLATTE COUNTIES...AND GENERALLY 1-3 INCHES ELSEWHERE. SUBSIDENCE IS QUITE STRONG BEHIND THE SHORTWAVE AS EVIDENCED BY THE GOOD DRYING ON WATER VAPOR IMAGERY. SOUNDINGS ALONG THE COLORADO BORDER INDICATE DRYING BY AROUND 03Z...SO IT IS AT THIS POINT THAT SNOW SHOULD HAVE ENDED OVER ALMOST THE ENTIRE CWA. WITH RAPIDLY CLEARING SKIES OVERNIGHT AND SNOW COVER...LOWS WILL BE QUITE COLD. WIND CHILL VALUES OF -10 TO -20 WILL BE POSSIBLE ACROSS THE NORTHERN PANHANDLE. THE WEATHER ON WEDNESDAY AND THURSDAY WILL GENERALLY BE QUIET OVER THE REGION. HEIGHTS BEGIN TO RISE ON WEDNESDAY BUT STILL WENT A FEW DEGREES BELOW GUIDANCE ON TEMPS WITH THE SNOW COVER ON THE GROUND. FLOW ALOFT IS RATHER WEAK AND NO LEE TROUGHING IS FCSTED...SO NOT LOOKING FOR ANY STRONG WINDS. A SHORTWAVE THAT MOVES INTO THE WEST COAST ON WEDNESDAY NIGHT WILL TURN THE FLOW ALOFT MORE ZONAL BY THURSDAY. GOOD PACIFIC MOISTURE WILL PUSH INTO COLORADO AND WYOMING BY LATE IN THE DAY. THE BEST CHANCE OF OROGRAPHIC SNOWS OVER THE SIERRA MADRE AND SNOWY RANGES WILL LIKELY HOLD OFF UNTIL THURSDAY NIGHT...BUT STARTED TO INCREASE POPS DURING THE AFTN. TEMPS WILL BE WARMEST JUST TO THE EAST OF THE LARAMIE RANGE ON THURSDAY WITH DOWNSLOPING WEST-TO-SOUTHWEST SFC WINDS DEVELOPING. .LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY) ISSUED AT 315 PM MST TUE FEB 25 2014 LATEST MEDIUM RANGE GUIDANCE CONTINUE THE TREND OF A COLD AND UNSETTLED PERIOD SHAPING UP ACROSS THE CWA AS A FILLING LOW OVR THE ERN PACIFIC ABSORBED INTO ANOTHER PIECE OF SHORTWAVE ENERGY ROTATING AROUND HUDSON BAY LOW. THE RESULT WILL BE FOR A COLD AND UNSETTLED PERIOD ACROSS THE REGION. NEXT RELATIVELY SHALLOW SURGE OF ARCTIC AREA WILL DROP SOUTH FRIDAY MORNING SETTING UP A SHARP TEMPERATURE GRADIENT WITH WARMEST AIR WEST AND COLDEST OVR NORTHEAST. THIS GRADIENT WILL LAST INTO EARLY NEXT WEEK. THE WEEKEND WILL BE THE COLDEST PERIOD WITH HIGHS ONLY REACHING THE SINGLE DIGITS FROM LUSK TO CHADRON. ALTHOUGH TEMPERATURES MAY TRY TO WARM SLIGHTLY EARLY NEXT WEEK...AM NOT THAT OPTIMISTIC OF A RETURN TO SEASONAL NORMS THRU THE EXTENDED. AS FOR SNOW CHANCES...THE REGION WILL BE IMPACTED BY TWO SEPARATE SHORTWAVES...ONE RIGHT AFTER THE OTHER. THE FIRST WILL BE THE FILLING CLOSED LOW FROM THE ERN PACIFIC THAT PHASES WITH THE NRN STREAM FRIDAY NIGHT. THIS WILL OCCUR AS THE ARCTIC AIR MASS WILL BE BANKED UP ALONG THE DIVIDE. THE COMBINATION OF MOISTURE ADVECTION FROM THE PACIFIC AND FRONTOGENESIS AND OROGRAPHIC LIFT...WILL PRODUCE A PERIOD OF SNOW BEGINNING LIGHTLY AS EARLY AS FRIDAY. HOWEVER...THE BULK SHOULD HOLD OFF UNTIL FRIDAY NIGHT THROUGH SATURDAY NIGHT. DETAILS ARE STILL FUZZY THIS FAR OUT...BUT IT LOOKS LIKE MODERATE ACCUMULATIONS WILL BE POSSIBLE WITH MAIN EMPHASIS FROM RAWLINS TO CHADRON AT ITS CURRENT TRACK. SNOW CHANCES LESSEN FOR SUNDAY THROUGH TUESDAY...HOWEVER WITH THE PRESENCE OF THE ARCTIC FRONT ALONG THE FRONT RANGE AND THE FAVORABLE FETCH OF PACIFIC MOISTURE BEING ADVECTED INTO THE REGION...HAD TO KEEP AT LEAST SMALL CHANCES GOING. THIS PERIOD WILL ADD SIGNIFICANTLY TO THE MOUNTAIN SNOW PACK WITH SEVERAL FEET OF ACCUMULATION POSSIBLE OVR THE SNOWY AND SIERRA MADRE RANGES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY AFTERNOON) ISSUED AT 423 PM MST TUE FEB 25 2014 LATEST RADAR MOSAIC SHOWING MOST INTENSE SNOW NOS ON A LINE FROM CHUGWATER TO SCOTTSBLUFF...SOUTH TO THE COLORADO BORDER. EXPECT THIS SNOW TO COME TO AN END FROM NORTH TO SOUTH BY 03Z WITH VFR CONDITIONS RETURNING. && .FIRE WEATHER... ISSUED AT 300 PM MST TUE FEB 25 2014 NO FIRE WEATHER CONCERNS THROUGH THE END OF THE WEEK. WIDESPREAD SNOW IS FALLING ACROSS THE REGION THIS AFTERNOON WITH ACCUMULATIONS OF 1-3 INCHES THROUGH THE EVENING. TEMPERATURES WILL GENERALLY BE BELOW NORMAL THROUGH THE WEEK WITH ANOTHER GOOD CHANCE OF WIDESPREAD SNOW DURING THE WEEKEND. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...CLAYCOMB SHORT TERM...FINCH LONG TERM...HAHN AVIATION...CLAYCOMB FIRE WEATHER...FINCH
Hazardous weather outlook, Feb 25, 8:49 PM MST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 849 PM MST TUE FEB 25 2014 WYZ101>119-270400- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 849 PM MST TUE FEB 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ARCTIC FRONTAL BOUNDARY MOVES INTO SOUTHEAST WYOMING FRIDAY AND LOOKS TO STALL OVER THE AREA THROUGH SUNDAY. UPPER LEVEL DISTURBANCES WILL INTERACT WITH THIS FRONT TO CREATE WIDESPREAD SNOW OVER THE AREA FRIDAY EVENING THROUGH SUNDAY MORNING. SIGNIFICANT ACCUMULATIONS ARE POSSIBLE FOR SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-270400- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 849 PM MST TUE FEB 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ARCTIC FRONTAL BOUNDARY MOVES INTO THE PANHANDLE FRIDAY AND LOOKS TO STALL OVER THE AREA THROUGH SUNDAY. UPPER LEVEL DISTURBANCES WILL INTERACT WITH THIS FRONT TO CREATE WIDESPREAD SNOW OVER THE AREA FRIDAY EVENING THROUGH SUNDAY MORNING. SIGNIFICANT ACCUMULATIONS ARE POSSIBLE FOR SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Feb 25, 6:00 PM MST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
600 PM MST TUE FEB 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM SNOW SSE CHEYENNE 41.15N 104.79W
02/25/2014 E4.0 INCH LARAMIE WY PUBLIC
GREELEY AND COLLEGE. ROADS SNOW PACKED AND SLICK. STILL
SNOWING.
&&
GCLAYCOMLocal storm report, Feb 25, 6:09 PM MST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
609 PM MST TUE FEB 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM SNOW 8 SW WHEATLAND 41.97N 105.07W
02/25/2014 M5.2 INCH PLATTE WY TRAINED SPOTTER
&&
HAMMERLocal storm report, Feb 25, 7:00 PM MST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
700 PM MST TUE FEB 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW SCOTTSBLUFF 41.87N 103.66W
02/25/2014 M2.2 INCH SCOTTS BLUFF NE CO-OP OBSERVER
0650 PM SNOW SIDNEY 41.13N 102.97W
02/25/2014 E1.5 INCH CHEYENNE NE LAW ENFORCEMENT
0650 PM SNOW KIMBALL 41.23N 103.66W
02/25/2014 E1.5 INCH KIMBALL NE TRAINED SPOTTER
0650 PM SNOW HILLSDALE 41.21N 104.48W
02/25/2014 E4.5 INCH LARAMIE WY TRAINED SPOTTER
0650 PM SNOW 7 S BAYARD 41.66N 103.32W
02/25/2014 E3.5 INCH MORRILL NE TRAINED SPOTTER
0650 PM SNOW BAYARD 41.76N 103.32W
02/25/2014 E2.0 INCH MORRILL NE TRAINED SPOTTER
0650 PM SNOW ALLIANCE 42.10N 102.87W
02/25/2014 E1.0 INCH BOX BUTTE NE LAW ENFORCEMENT
&&
HAMMERLocal storm report, Feb 25, 7:34 PM MST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
734 PM MST TUE FEB 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM SNOW CHEYENNE 41.15N 104.79W
02/25/2014 M4.9 INCH LARAMIE WY OFFICIAL NWS OBS
STORM TOTAL SNOWFALL AT NWS CHEYENNE.
0731 PM SNOW PINE BLUFFS 41.18N 104.07W
02/25/2014 M3.2 INCH LARAMIE WY COCORAHS
&&
HAMMERLocal storm report, Feb 25, 7:37 PM MST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
737 PM MST TUE FEB 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM SNOW 4 N WHEATLAND 42.11N 104.96W
02/25/2014 M6.0 INCH PLATTE WY CO-OP OBSERVER
STILL SNOWING LIGHTLY
0430 PM SNOW BURNS 41.19N 104.36W
02/25/2014 M2.0 INCH LARAMIE WY TRAINED SPOTTER
RECEIVED VIA COCORAHS REPORT.
0430 PM SNOW 8 SW WHEATLAND 41.97N 105.07W
02/25/2014 M4.7 INCH PLATTE WY TRAINED SPOTTER
0449 PM SNOW S CHEYENNE 41.15N 104.79W
02/25/2014 M5.0 INCH LARAMIE WY TRAINED SPOTTER
SOUTH SIDE OF CHEYENNE
0500 PM SNOW SCOTTSBLUFF 41.87N 103.66W
02/25/2014 M2.2 INCH SCOTTS BLUFF NE CO-OP OBSERVER
0500 PM SNOW SE CHEYENNE 41.15N 104.79W
02/25/2014 M4.0 INCH LARAMIE WY BROADCAST MEDIA
KGWN TV STATION ON LINCOLN AVENUE.
0500 PM SNOW CHEYENNE 41.15N 104.79W
02/25/2014 M3.7 INCH LARAMIE WY NWS EMPLOYEE
AT NWS CHEYENNE OFFICE.
0500 PM HEAVY SNOW 4 N WHEATLAND 42.11N 104.96W
02/25/2014 M7.0 INCH PLATTE WY TRAINED SPOTTER
0530 PM SNOW 2 W BURNS 41.19N 104.40W
02/25/2014 M4.0 INCH LARAMIE WY PUBLIC
0551 PM SNOW PINE BLUFFS 41.18N 104.07W
02/25/2014 M2.7 INCH LARAMIE WY TRAINED SPOTTER
0559 PM SNOW SSE CHEYENNE 41.15N 104.79W
02/25/2014 E4.0 INCH LARAMIE WY PUBLIC
GREELEY AND COLLEGE. ROADS SNOW PACKED AND SLICK. STILL
SNOWING.
0608 PM SNOW 8 SW WHEATLAND 41.97N 105.07W
02/25/2014 M5.2 INCH PLATTE WY TRAINED SPOTTER
0650 PM SNOW KIMBALL 41.23N 103.66W
02/25/2014 E1.5 INCH KIMBALL NE TRAINED SPOTTER
0650 PM SNOW SIDNEY 41.13N 102.97W
02/25/2014 E1.5 INCH CHEYENNE NE LAW ENFORCEMENT
0650 PM SNOW ALLIANCE 42.10N 102.87W
02/25/2014 E1.0 INCH BOX BUTTE NE LAW ENFORCEMENT
0650 PM SNOW BAYARD 41.76N 103.32W
02/25/2014 E2.0 INCH MORRILL NE TRAINED SPOTTER
0650 PM SNOW 7 S BAYARD 41.66N 103.32W
02/25/2014 E3.5 INCH MORRILL NE TRAINED SPOTTER
0650 PM SNOW HILLSDALE 41.21N 104.48W
02/25/2014 E4.5 INCH LARAMIE WY TRAINED SPOTTER
0725 PM SNOW CHEYENNE 41.15N 104.79W
02/25/2014 M4.9 INCH LARAMIE WY OFFICIAL NWS OBS
STORM TOTAL SNOWFALL AT NWS CHEYENNE.
0731 PM SNOW PINE BLUFFS 41.18N 104.07W
02/25/2014 M3.2 INCH LARAMIE WY COCORAHS
&&
HAMMERLocal storm report, Feb 25, 9:04 PM MST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
904 PM MST TUE FEB 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY SNOW 2 S CHEYENNE 41.12N 104.79W
02/25/2014 E7.0 INCH LARAMIE WY TRAINED SPOTTER
&&
HAMMERNearby
Wind Chill Advisories in Nebraska, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.